# SDR AWXA200200420

- Difficulty date: May 12, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 53,637 hours, 34,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EEL - FLIGHT CREW REPORTED EMERGENCY LIGHT MISSING AT SEAT ROW 17 LT.  MAINTENANCE INSTALLED EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT SEAT ROW 17 LT IAW SWPM 20-30-12, OPERATIONAL CHECK WAS GOOD.
